# SDR CALA2013111800856

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 5,176 hours, 1,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK G7 GALLEY AFT EMERGENCY FLOOR LIGHT HAS NO LENS COVER.  REPLACED LENS B737 AMM IAW 33-51-05.
